# SDR AUS20020551

- Difficulty date: June 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Sheared
- Location: Hydraulic Pump
- Part time: 910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) SYSTEM A' ENGINE DRIVEN HYDRAULIC PUMP DRIVE SHAFT SHEARED.
